Previous |  Up |  Next


Title: On the asymptotic properties of solutions of nonlinear systems (English)
Author: Hosam El-Din, M.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 12
Issue: 4
Year: 1976
Pages: 179-190
Category: math
MSC: 34D10
idZBL: Zbl 0353.34049
idMR: MR0473366
Date available: 2008-06-06T06:02:26Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] J. W. Bebernes, N. X. Vinh: On the asymptotic behaviour of linear differential equations.Am. J. Math. 72 (1965), 285-287. MR 0181784
Reference: [2] I. Bihari: A generalization of a lemma of Bellman and its applications to uniqueness problems of dìfferential equations.Аcta Math. Аcad. Sci. Hung. 7 (1956), 83-94. MR 0079154
Reference: [3] W. А. Coppel: Stability and Asymptotic Behaviour of Differential Equations.D. C. Health and Company, Boston, 1965. MR 0190463
Reference: [4] B. Mehri, M. S. Zarghamee: Asymptotic behaviour of certain second order differential equations.J. Math. Аnal. Аppl. 31 (1970), 309-313. MR 0437865


Files Size Format View
ArchMath_012-1976-4_2.pdf 1.254Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo